# SDR AJXA2025050100031

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N868DM
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 17,368 hours, 10,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Zone 200
- Part time: 17,368 hours, 10,647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE AMBER CABIN DOOR SEAL CAME ON CAUSING A WHISTLING SOUND AND ULTIMATELY CREATED DIFFICULTY IN MAINTAINING PROPER CABIN PRESSURIZATION.
